Vol. 16, No. 5, 2022

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Entirety of certain cuspidal Eisenstein series on Kac–Moody groups

Lisa Carbone, Kyu-Hwan Lee and Dongwen Liu

Vol. 16 (2022), No. 5, 1099–1119

Let G be an infinite-dimensional representation-theoretic Kac–Moody group associated to a nonsingular symmetrizable generalized Cartan matrix. We consider Eisenstein series on G induced from unramified cusp forms on finite-dimensional Levi subgroups of maximal parabolic subgroups. Under a natural condition on maximal parabolic subgroups, we prove the cuspidal Eisenstein series are entire on the full complex plane.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Eisenstein series, Kac–Moody groups, entirety
Mathematical Subject Classification
Primary: 11F70, 20G44
Received: 26 August 2020
Revised: 8 May 2021
Accepted: 25 August 2021
Published: 16 August 2022
Lisa Carbone
Department of Mathematics
The State University of New Jersey
Piscataway, NJ
United States
Kyu-Hwan Lee
Department of Mathematics
University of Connecticut
Storrs, CT
United States
Dongwen Liu
School of Mathematical Sciences
Zhejiang University